Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Ive been taking ortho-tri-cyline for about 1 year and a half for acne and birth control.

I was wondering do birth control pills fuck with your hormones if you take them for too long (im aware that a year 1/2 is not long at all, i just dont want to continue)? Does everyone break out when coming off them?

Share this post


Link to post
Share on other sites

I took BCP, Ortho Tri-Cyclen to be exact, for many years. My skin got worse when coming off them, but even worse when I slathered my face with topical chemicals.

I cannot speak for everyone, but that is what happened to me. I am now trying to regulate/normalize my hormones in more natural ways.

I personally think that drinking a lot of water, eating well, and taking Omega-3s really helps.

I am Vegan so I take Flax, but many people think Fish Oil does wonders as well. (read the Omega-3 posts).

I was contemplating returning to my old BCPs, but don't want to use something artificial.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×